# SDR IXXA9533

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 2646610
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A 1.25 INCH CRACK WAS FOUND ON THE STA 857 FITTING OF LONGERON 24.  REPAIR ON THE LONGERON FITTING WAS ACCOMPLISHED IAW THE AIRCRAFT SRM.  SRM REFERENCE 53-2-2.  (X)
